# SDR HNAA2015101900304

- Difficulty date: October 19, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 48,204 hours, 58,508 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RAMP REPORTED BURNING ODOR IN CARGO BAY AREA, WHEN APU WAS STARTED.  INSPECTED CARGO BAY.  NO EVIDENCE OF SMOKE OR FIRE. FOUND OIL VAPOR COMING FROM APU VENT MAST.  SERVICE APU OIL.  GROUND RAN APU. OPERATED APU BLEEDS, NO LEAK OR ODOR NOTED. AIRCRAFT OK FOR SERVICE.
